Integrability in nonlinear biomathematical models

Jaume Llibre, Clàudia Valls

Research output: Contribution to journalArticleResearchpeer-review


We study the integrability of two biomathematical models described by quadratic polynomial differential systems in the plane. These two models can be divided into six families of differential systems. For five of these families we classify all the systems which are Darboux integrable or globally analytic integrable. © 2013 Elsevier B.V.
Original languageEnglish
Pages (from-to)50-70
JournalJournal of Geometry and Physics
Publication statusPublished - 1 Apr 2013


  • Analytic first integrals
  • Darboux first integrals
  • Formal first integrals
  • Liouvillian first integrals
  • Lotka-Volterra systems


Dive into the research topics of 'Integrability in nonlinear biomathematical models'. Together they form a unique fingerprint.

Cite this